# SDR MASA200601208

- Difficulty date: April 27, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,087 hours, 1,528 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 5913164
- Part serial: A1419
- Condition: Faulty
- Location: T/E Flap
- Part time: 2,081 hours, 1,524 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6092 PHX - DURING CREW PRE-FLIGHT, CAPTAIN REPORTED A FLAP 1/2 SPEED STATUS MESSAGE.  MAINTENANCE REPLACED RT O/B SKEW SENSOR.
